advertisement
Question
Posted by: Worried | 2010-10-20

Period after Abortion

I had an abortion in late July and bled very heavily afterwards. It took about 3 weeks for me to fully recover. Since then however I have not had a proper period and have been spotting one day around the time of my period.

Im very worried. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
You may have a very thin womb lining due to the abortion. Speak to your doctor as you may need to take hormonal supplements for a few months to try and get you into a cycle again. Are you using any contraceptives?
dR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Worried | 2010-10-21

I have not been on one since the bleeding stopped. I usually take the 3 month injection and was advised to wait for my next period. Which hasn''t really come.

I have a 28 month son and am hoping to " add"  to our family maybe when he is five. Especially since we had a miscarriage last year and werent ready to go through another pregnancy again.

Reply to Worried
Posted by: Cyberdoc | 2010-10-20

Dear Worried
You may have a very thin womb lining due to the abortion. Speak to your doctor as you may need to take hormonal supplements for a few months to try and get you into a cycle again. Are you using any contraceptives?
dR Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement